skin-hair-icon
Isotretinoin and chest pain
Having mild chest pain that's not continuous but rather comes and goes ...and is more like a muscle twitch...I have been taking isotretinoin for acne ...it's been 5th day of me taking 10 mg isotretinoin....can it be due to isotretinoin..should I stop taking it
33 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Not to worry...it's acidity..it will improve with medicine... for details do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.,
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Chest pqin is usually not a side effect of isotretinoin. You can continue it.Chestpain can be due to gastritis.Better to consult a physician
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.